MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. HOMECHOICE PRO APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. HOMECHOICE PRO APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8310R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a peritoneal dialysis patient passed away while connected to an unspecified cycler.It was reported that the cause of death "might be an arrhythmia associated with the dialysis".It was not reported if the patient was hospitalized prior to or during the event.There was no medical intervention reported.It was not reported if an autopsy was performed.No additional information was provided.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The device was received for evaluation.A short simulated therapy was successfully performed.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was not verified.The cause of the condition could not be determined.Based on additional information received, the homechoice pro was determined not to be a factor in the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE PRO APD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - LARGO
7511 114th ave. north
ni
largo FL 33773
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19712907
Report Number1416980-2024-03534
Device Sequence Number18324100
Product Code FKX
UDI-Device Identifier00085412026350
UDI-Public00085412026350
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C8310R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/10/2024
08/14/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/05/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIANEAL PD4 2.5%
Outcome Attributed to Adverse Event Death;
Patient SexUnknown